# SDR EISA99170

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 7170 · Engine Drains
- Part: Moisture Trap
- Part number: 493645
- Condition: Full
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 3 ENGINE EPR AND FUEL FLOW FLUCTUATING.  ABORTED TAKEOFF.  INSPECTED ENGINE AND DRAINED WATER TRAP.  NO DEFECT NOTED PER 727 MM CHAPTER 73-00.  (M)
